# SDR CAL960399

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 380-400
- Part time: 29,593 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND TWO 1 INCH CRACKS IN FLOOR SUPPORT AT STA 380 - STA 400.  A NEW FLOOR SUPPORT WAS INSTALLED IAW SRM 53-30-51.  (X)
